advertisement
Question
Posted by: Kay in Gtown | 2009-08-10

Thanks again

Thanks again, your explanation makes a lot of sense.

When I went onto Efexor, my blood pressure shot up to 180/120 and was the same on 4 separate occasions. However Efexor worked SO well, we chose to add hypertension meds. My then-pdoc subsequently filed a formal Adverse Event Report.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It does seem to be a possible side-effect particularly of Efexor. I haven't seen much work on whether any specific ant-hypertension meds would interfere in any way with the actions of Efexor. Some of the older anti-hypertensives could cause depression, but this seems not to be a problem with current ones. Apparently that combination is working fine in you. Gosh you Have had a complicated time --- you'll be able to write your own textbook of psychopharmacology before long.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement